Coerip contains Rosehip Powder. Rosehip is the dry extract powder made from Rosa canina breed of flower in Germany. Rosehip is an excellent anti-inflammatory and antinociceptive activities. It is found to be “Three times more effective than standard paracetamol at relieving pain” and 40% more effective than glucosamine. The anti-inflammatory power of rosehip is reported to be similar to that of indomethacin. Anti-inflammatory action of rosehip has been attributed to high quantities of galactolipids A particular galactolipid named GOPO® has been shown to be responsible for the clinically observed anti-inflammatory properties of standardize.
In Mild to Moderate Osteoarthritic pain
Each Capsule and tablet contains Rosehip powder 750mg
2 Capsules thrice daily (4.5 gms/day).
Coerip is available in pack of 30 capsules and 30 tablets.